MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PS INSRT IMPL SZ 6 RIGHT 12MM IMPLANT PARTNERS?; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. PS INSRT IMPL SZ 6 RIGHT 12MM IMPLANT PARTNERS?; KNEE COMPONENT
Model Number EPI6412RWD
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to disassociation.
 
Additional Manufacturer Narrative
Section b.5 :additional information in description / section d.4: lot # added.
 
Event or Problem Description
Allegedly, patient was revised due to disassociation.Additional information received from patient records 23 nov.2021: updating product/lot information.Additional investigation to be performed.

Brand Name
PS INSRT IMPL SZ 6 RIGHT 12MM IMPLANT PARTNERS?
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key12101094
Report Number3010536692-2021-00349
Device Sequence Number17087574
Product Code HRY
UDI-Device IdentifierM684EPI6412RWD1
UDI-PublicM684EPI6412RWD1
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K131679
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEPI6412RWD
Device Catalogue NumberEPI6412RWD
Device Lot Number15188691579834
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/08/2021
Initial Date Received by Manufacturer 06/08/2021
Supplement Date Received by Manufacturer06/08/2021
06/08/2021
Initial Report FDA Received Date07/01/2021
Supplement Report FDA Received Date08/26/2021
01/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale